• Corpus ID: 13522489

Update for nurse anesthetists Rave drugs : Pharmacological considerations

@inproceedings{Klein2004UpdateFN,
  title={Update for nurse anesthetists Rave drugs : Pharmacological considerations},
  author={Mary Klein and Frances Kramer},
  year={2004}
}
*AANA Journal Course No. 23: The American Association of Nurse Anesthetists is accredited as a provider of continuing education in nursing by the American Nurses Credentialing Center Commission on Accreditation. The AANA Journal course will consist of 6 successive articles, each with objectives for the reader and sources for additional reading. At the conclusion of the 6-part series, a final examination will be printed in the AANA Journal. Successful completion will yield the participant 6 CE… 

References

SHOWING 1-10 OF 46 REFERENCES
The Anesthesia Drug Handbook
TLDR
Drugs are organized alphabetically and information is provided in a uniform manner for each drug: use, dosage, elimination, how supplied, pharmacology, pharmakinetics, guidelines, precautions, and adverse reactions.
Hyponatraemia and seizures after ecstasy use
TLDR
Ecstasy use should be considered in any young patient presenting with unexplained seizures and attention should be directed towards electrolyte levels, particularly sodium.
GHB: an important pharmacologic and clinical update.
  • M. Okun, L. Boothby, R. B. Bartfield, P. Doering
  • Medicine
    Journal of pharmacy & pharmaceutical sciences : a publication of the Canadian Society for Pharmaceutical Sciences, Societe canadienne des sciences pharmaceutiques
  • 2001
TLDR
The pharmacology, pharmacokinetics, pharmacodynamics, clinical manifestations, and potential adverse effects associated with GHB use are reviewed.
Acute poisoning from gamma-hydroxybutyrate in California.
TLDR
GHB is a putative neurotransmitter marketed as a growth hormone releaser for bodybuilders and, despite being banned by the US Food and Drug Administration, GHB is still widely available in the underground drug market.
Hyponatraemia and death after “ecstasy” ingestion
TLDR
Advice to those using ecstasy at dance parties should be modified to suggest moderate fluid intake only and to emphasise the need to seek prompt medical attention for non‐resolving symptoms.
Survival following ‘Ecstasy’ ingestion with a peak temperature of 42°C
TLDR
The dead space gas produced when the plunger is withdrawn rather than the amount of force applied to the plunGER is shown, which indicates the pressure generated may be calculated using Boyle’s law.
A Comprehensive Review of MDMA and GHB: Two Common Club Drugs
TLDR
Health care professionals must be familiar with these substances and the treatment options for patients who present with symptoms of a toxic reaction and the pharmacokinetics of MDMA and GHB appear to be nonlinear.
Drug-induced hyperthermia.
Methamphetamine-related deaths in San Francisco: demographic, pathologic, and toxicologic profiles.
TLDR
It is concluded that, in this jurisdiction, neither the rate of detection nor the number of methamphetamine deaths has increased significantly in the past 13 years.
Cerebral oedema after ingestion of MDMA (“ecstasy”) and unrestricted intake of water
TLDR
Two patients who developed clinical effects due to the syndrome of inappropriate secretion of antidiuretic hormone after ingestion of MDMA are reported on.
...
...